# SDR SWAA061591

- Difficulty date: May 10, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N510SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24187
- Aircraft time: 49,486 hours, 49,111 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal
- Part number: 300432
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND L1 DOOR EMERGENCY EXIT LIGHTS AND R1 DOOR EMERGENCY EXIT EXTERIOR LIGHTS INOP.  REPAIRED TERMINAL END AT R1 DOOR EMERGENCY EXTERIOR LIGHT PER MM.
